# SDR V6HA201902080001

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N332CA
- Make and model: Beech 200BEECH
- Aircraft serial: BB816
- Aircraft time: 12,406 hours, 11,397 cycles
- Engine: Pwc PT6A42A
- System (JASC): 2212 · Altitude Controller
- Part: Module
- Part number: 4013241931
- Part serial: 81102145
- Condition: Intermittent
- Location: Air Data
- Part time: 12,406 hours, 11,397 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON RE-POSITIONING FLIGHT FOR MAINTENANCE OF OTHER SYSTEM, AIRCRAFT WAS ON AUTO-PILOT AND ALTITUDE HOLD WAS SELECTED AND WAS INDICATED AS ENGAGED.  THE AIRCRAFT DRIFTED OFF OF ALTITUDE HOLD SETTING TO A HIGHER ALTITUDE WHICH OCCURRED VERY GRADUALLY.  UPON ARRIVAL, THE TROUBLESHOOTING OF SYSTEM IDENTIFIED THE AIR DATA COMPUTER AS THE ISSUE.  INSTALLED AN OVERHAULED UNIT AND OPERATIONAL TESTED ALTITUDE HOLD SYSTEM AND FOUND PROPER OPERATION.
